# SDR SWAA2025052770777

- Difficulty date: May 13, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,863 hours, 14,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY EMERGENCY FLOOR PROXIMITY EXIT INDICATOR LIGHT LENS COVER LOCKING TAB ON THE BASE MISSING.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY; OPS CHECK GOOD IAW AMM 33-51-01.
